# SDR V0XD20170517006

- Difficulty date: May 11, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 35,500 hours, 25,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL IS CORRODED.   REMOVED AND REPLACED AFT CARGO DOOR SILL IAW SRM 51-42-06, 51-42-13, 53-61-23, 51-40-11, 51-25-16, 52-32-00, 51-31-00, AND AMM 51-42-13
